# SDR SWAA2025060967978

- Difficulty date: May 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 747 TO BS 847 AT LEVEL STR 25L AND LBL 20 AT AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE LOCATED BTW BS 747 TO BS 847 AT LEVEL STR 25L AND LBL 20 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02; SRM 53-00-53-2R-5 REPAIR 5 AND DWG: 146A7500; SHEET: 85; REV A.
